# SDR ORJA9890

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N878RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53184
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982121
- Condition: Low Pressure
- Location: Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY ESCAPE SLIDE PRESSURE IS BELOW OPERATING LIMITS.  REMOVED AND REPLACED FORWARD GALLEY ESCAPE SLIDE.  (M)
